Dȩbicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Gaussian risk models with financial constraints. Scandinavian Actuarial Journal, 2015 (6). pp. 469-481. ISSN 0346-1238
Abstract
In this paper, we investigate Gaussian risk models which include financial elements, such as inflation and interest rates. For some general models for inflation and interest rates, we obtain an asymptotic expansion of the finite-time ruin probability for Gaussian risk models. Furthermore, we derive an approximation of the conditional ruin time by an exponential random variable as the initial capital tends to infinity.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2013 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Scandinavian Actuarial Journal on 8 Jan 2014, available online: https://doi.org/10.1080/03461238.2013.850442 |
Keywords: | finite-time ruin probability; conditional ruin time; exponential approximation; Gaussian risk process; inflation; interest |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 02 Jul 2019 14:51 |
Last Modified: | 02 Jul 2019 14:51 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/03461238.2013.850442 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:147169 |